All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

December 2017 , Volume 22 , Issue 10

Select all articles


Pullback attractor in $H^{1}$ for nonautonomous stochastic reaction-diffusion equations on $\mathbb{R}^n$
Linfang Liu, Xianlong Fu and Yuncheng You
2017, 22(10): 3629-3651 doi: 10.3934/dcdsb.2017143 +[Abstract](1344) +[HTML](4) +[PDF](475.4KB)
A PDE model of intraguild predation with cross-diffusion
Robert Stephen Cantrell, Xinru Cao, King-Yeung Lam and Tian Xiang
2017, 22(10): 3653-3661 doi: 10.3934/dcdsb.2017145 +[Abstract](1296) +[HTML](5) +[PDF](356.5KB)
Global boundedness in higher dimensions for a fully parabolic chemotaxis system with singular sensitivity
Wei Wang, Yan Li and Hao Yu
2017, 22(10): 3663-3669 doi: 10.3934/dcdsb.2017147 +[Abstract](1162) +[HTML](2) +[PDF](345.5KB)
Area preserving geodesic curvature driven flow of closed curves on a surface
Miroslav KolÁŘ, Michal BeneŠ and Daniel ŠevČoviČ
2017, 22(10): 3671-3689 doi: 10.3934/dcdsb.2017148 +[Abstract](1594) +[HTML](5) +[PDF](715.1KB)
Pullback attractors of FitzHugh-Nagumo system on the time-varying domains
Zhen Zhang, Jianhua Huang and Xueke Pu
2017, 22(10): 3691-3706 doi: 10.3934/dcdsb.2017150 +[Abstract](1108) +[HTML](5) +[PDF](440.4KB)
Dynamical behaviors of a generalized Lorenz family
Fuchen Zhang, Xiaofeng Liao, Guangyun Zhang, Chunlai Mu, Min Xiao and Ping Zhou
2017, 22(10): 3707-3720 doi: 10.3934/dcdsb.2017184 +[Abstract](1208) +[HTML](3) +[PDF](363.3KB)
Global dynamics of an age-structured HIV infection model incorporating latency and cell-to-cell transmission
Jinliang Wang, Jiying Lang and Yuming Chen
2017, 22(10): 3721-3747 doi: 10.3934/dcdsb.2017186 +[Abstract](1532) +[HTML](9) +[PDF](816.6KB)
Impacts of cluster on network topology structure and epidemic spreading
Shuping Li and Zhen Jin
2017, 22(10): 3749-3770 doi: 10.3934/dcdsb.2017187 +[Abstract](1806) +[HTML](14) +[PDF](571.5KB)
Tumor growth dynamics with nutrient limitation and cell proliferation time delay
Ahuod Alsheri, Ebraheem O. Alzahrani, Asim Asiri, Mohamed M. El-Dessoky and Yang Kuang
2017, 22(10): 3771-3782 doi: 10.3934/dcdsb.2017189 +[Abstract](999) +[HTML](10) +[PDF](391.0KB)
Continuity properties of Prandtl-Ishlinskii operators in the space of regulated functions
Wei Liu, Pavel Krejčí and Guoju Ye
2017, 22(10): 3783-3795 doi: 10.3934/dcdsb.2017190 +[Abstract](1211) +[HTML](2) +[PDF](810.3KB)
Threshold dynamics of a reaction-diffusion epidemic model with stage structure
Liang Zhang and Zhi-Cheng Wang
2017, 22(10): 3797-3820 doi: 10.3934/dcdsb.2017191 +[Abstract](1294) +[HTML](2) +[PDF](492.4KB)
Linear programming formulations of deterministic infinite horizon optimal control problems in discrete time
Vladimir Gaitsgory, Alex Parkinson and Ilya Shvartsman
2017, 22(10): 3821-3838 doi: 10.3934/dcdsb.2017192 +[Abstract](1178) +[HTML](1) +[PDF](427.6KB)
Asymptotic dynamics in a two-species chemotaxis model with non-local terms
Tahir Bachar Issa and Rachidi Bolaji Salako
2017, 22(10): 3839-3874 doi: 10.3934/dcdsb.2017193 +[Abstract](1168) +[HTML](2) +[PDF](607.9KB)
Robustness of exponentially κ-dissipative dynamical systems with perturbations
Jin Zhang, Yonghai Wang and Chengkui Zhong
2017, 22(10): 3875-3890 doi: 10.3934/dcdsb.2017198 +[Abstract](989) +[HTML](3) +[PDF](455.3KB)
A reaction-diffusion system arising in game theory: existence of solutions and spatial dominance
Hideo Deguchi
2017, 22(10): 3891-3901 doi: 10.3934/dcdsb.2017200 +[Abstract](1158) +[HTML](3) +[PDF](371.0KB)
On free boundary problem for compressible navier-stokes equations with temperature-dependent heat conductivity
Zilai Li and Zhenhua Guo
2017, 22(10): 3903-3919 doi: 10.3934/dcdsb.2017201 +[Abstract](1230) +[HTML](7) +[PDF](404.8KB)
Moving bottlenecks for the Aw-Rascle-Zhang traffic flow model
Stefano Villa, Paola Goatin and Christophe Chalons
2017, 22(10): 3921-3952 doi: 10.3934/dcdsb.2017202 +[Abstract](910) +[HTML](1) +[PDF](914.1KB)
Averaging approach to cyclicity of hopf bifurcation in planar linear-quadratic polynomial discontinuous differential systems
Xingwu Chen, Jaume Llibre and Weinian Zhang
2017, 22(10): 3953-3965 doi: 10.3934/dcdsb.2017203 +[Abstract](1452) +[HTML](5) +[PDF](354.6KB)
Wild oscillations in a nonlinear neuron model with resets: (Ⅰ) Bursting, spike-adding and chaos
Jonathan E. Rubin, Justyna Signerska-Rynkowska, Jonathan D. Touboul and Alexandre Vidal
2017, 22(10): 3967-4002 doi: 10.3934/dcdsb.2017204 +[Abstract](1552) +[HTML](5) +[PDF](5697.5KB)
Wild oscillations in a nonlinear neuron model with resets: (Ⅱ) Mixed-mode oscillations
Jonathan E. Rubin, Justyna Signerska-Rynkowska, Jonathan D. Touboul and Alexandre Vidal
2017, 22(10): 4003-4039 doi: 10.3934/dcdsb.2017205 +[Abstract](1400) +[HTML](6) +[PDF](2428.8KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]